Jornal Vascular Brasileiro
https://www.jvascbras.org/article/5e20596f0e8825a94811f7b1
Jornal Vascular Brasileiro
Case Report

Necrose de mama relacionada ao uso de warfarina

Warfarin-induced breast necrosis

Marcio Miyamotto, Ricardo César Rocha Moreira, Jeferson Freitas Toregeani, Fabiano Luiz Erzinger, Heitor Lagos

Downloads: 0
Views: 192

Resumo

Necrose de pele e tecido subcutâneo induzida por warfarina é uma complicação rara da anticoagulação. Os autores relatam o caso de uma mulher obesa de 40 anos com deficiência de proteína S, que desenvolveu necrose bilateral das mamas durante o uso de warfarina para tratamento de trombose venosa profunda e embolia pulmonar.

Palavras-chave

warfarina, necrose, trombose venosa

Abstract

Warfarin-induced skin and subcutaneous fat necrosis is a rare complication of anticoagulant treatment. The authors report the case of a 40-year-old obese female with protein S deficiency, who developed bilateral breast necrosis during treatment with warfarin for deep venous thrombosis and pulmonary embolism.

Keywords

warfarin, necrosis, venous thrombosis
5e20596f0e8825a94811f7b1 jvb Articles
Links & Downloads

J Vasc Bras

Share this page
Page Sections